MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401850
Medical Device Problem Codes Inflation Problem (1310); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a surgical procedure to explant an inflatable penile prosthesis (ipp) due to the device not properly expanding.The physician believed that the issue was caused by the plug from the accessory kit at the pump became loose.A new ipp was implanted.No patient complications were reported.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15131114
Report Number2124215-2022-27917
Device Sequence Number20208370
Product Code FHW
UDI-Device Identifier00878953001135
UDI-Public00878953001135
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/11/2026
Device Model Number72401850
Device Catalogue Number72401850
Device Lot Number1000564142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310, LOT#: 1000543611.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR
Patient SexMale
Patient Weight75 KG